# SDR SWIA202157547

- Difficulty date: February 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP AT F.S. 559.00 BETWEEN LBL27 AND LBL45 HAS MULTIPLE SPOTS OF CORROSION,     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED THE L/H FLOOR SUPPORT STRAP AT FS559 BETWEEN LBL27 AND LBL45 WITH SERVICEABLE UNIT IAW CRJ-200 SRM 51-42-06.
